Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the second derivatives of an extremal-integral with an application to a problem with variable end points


Author: Arnold Dresden
Journal: Trans. Amer. Math. Soc. 17 (1916), 425-436
MSC: Primary 49K05
MathSciNet review: 1501051
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K05

Retrieve articles in all journals with MSC: 49K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1916-1501051-9
PII: S 0002-9947(1916)1501051-9
Article copyright: © Copyright 1916 American Mathematical Society